# SDR DALA2023070705511

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 19,725 hours, 9,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EEPLS CLEAR LIGHTS LOCATED AT SEATS 28ABC, 29ABC, 33ABC, 34ABC, 35ABC, 38ABC, 39ABC ARE NOT ILLUMINATED. T/S PERFORMED PER A321 WDM 33-51-08 AND TSM 33-51-00-810-836-A. FOUND EPSU 13WL FAULTY. R/R 13WL EPSU AND BATTERY AS PER A321 AMM 33-51. OPS CHK NML. A/C OK FOR SVC. (LP# 4883447)
